RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2018, Issue 12, Pages 34–43 (Mi at14918)  

Nonlinear Systems

Stabilization of oscillations in a periodic system by choosing appropriate couplings

I. N. Barabanov, V. N. Tkhai

V.A. Trapeznikov Institute of Control Sciences, Russian Academy of Sciences, Moscow, Russia

Abstract: We study a model containing coupled subsystems (MCCS) defined by a system of ordinary differential equations, where subsystems are systems of autonomous ordinary differential equations. The model splits into unrelated systems when the numerical parameter that characterizes couplings is $\varepsilon=0$, and the couplings are given by time-periodic functions. We solve the natural stabilization problem which consists in finding relationships that simultaneously guarantee the existence and asymptotic stability of MCCS oscillations. We generalize results previously obtained for the case of two coupled subsystems each of which is defined on its own plane.

Keywords: model, coupled subsystems, oscillation, stability, natural stabilization.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00587_a
This work was supported in part by the Russian Foundation for Basic Research, project no. 16-01-00587.


DOI: https://doi.org/10.31857/S000523100002840-8

Full text: PDF file (611 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Automation and Remote Control, 2018, 79:12, 2128–2135

Bibliographic databases:

Presented by the member of Editorial Board: . . 

Received: 26.10.2017

Citation: I. N. Barabanov, V. N. Tkhai, “Stabilization of oscillations in a periodic system by choosing appropriate couplings”, Avtomat. i Telemekh., 2018, no. 12, 34–43; Autom. Remote Control, 79:12 (2018), 2128–2135

Citation in format AMSBIB
\Bibitem{BarTkh18}
\by I.~N.~Barabanov, V.~N.~Tkhai
\paper Stabilization of oscillations in a periodic system by choosing appropriate couplings
\jour Avtomat. i Telemekh.
\yr 2018
\issue 12
\pages 34--43
\mathnet{http://mi.mathnet.ru/at14918}
\crossref{https://doi.org/10.31857/S000523100002840-8}
\elib{http://elibrary.ru/item.asp?id=36515649}
\transl
\jour Autom. Remote Control
\yr 2018
\vol 79
\issue 12
\pages 2128--2135
\crossref{https://doi.org/10.1134/S0005117918120032}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000453228600003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85058278579}


Linking options:
  • http://mi.mathnet.ru/eng/at14918
  • http://mi.mathnet.ru/eng/at/y2018/i12/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Avtomatika i Telemekhanika
    Number of views:
    This page:28
    References:3
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020